# SDR AALA201811199015

- Difficulty date: November 16, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N111ZM
- Make and model: Airbus A321-231
- Aircraft serial: 5983
- Aircraft time: 17,524 hours, 3,611 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Part number: LAT1851
- Condition: Broken
- Location: R3 Door Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE R3 DOOR ARMING LEVER WAS BROKEN OFF.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE ARM/DISARM LEVER IAW AMM 52-22-22.  OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
